It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.
If you take too much caffeine, you may become nervous or irritable, have trouble sleeping, or have fast heartbeat. Because this product contains caffeine, taking it close to bedtime may give you trouble falling asleep. Limit the use of caffeine-containing medications, foods, or beverages while taking this product.
Connect with people like you, and get expert guidance on living a healthy life.
Search by name or medical condition. Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements.
Children and teenagers less than 18 years old should not use aspirin, aspirin-containing or aspirin-related medications such as this product for flu symptoms or chickenpox without first consulting a doctor.
Acetaminophen is a pain reliever and a fever reducer. Caffeine is used in this product to increase the pain relieving effects of acetaminophen. Acetaminophen and caffeine is a combination medicine used to treat many conditions such as headache or muscle pain.
Check the label to see if a medicine contains acetaminophen or APAP. Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose.
Pain tramadol, oxycodone, acetaminophen, naproxen, Tylenol, aspirin, More.
Period Pain naproxen, ibuprofen, diclofenac, Celebrex, Voltaren, Advil, More.
An overdose of acetaminophen can damage your liver or cause death.
Do not take this medication if you are allergic to acetaminophen (Tylenol) or caffeine.
Seek emergency medical attention if you think you have used too much of this medicine.
Stop using acetaminophen and caffeine and call your doctor at once if you have a serious side effect such as:
This is not a complete list of side effects and others may occur.
Acetaminophen-caffeine: Find the most comprehensive real-world treatment information on Acetaminophen-caffeine at PatientsLikeMe. 4 patients with.
Overdose symptoms may include loss of appetite, confusion, nausea, vomiting, diarrhea, sweating, fast or uneven heart rate, seizure (convulsions), pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
Do not use this medication without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use acetaminophen.
Acetaminophen and caffeine can pass into breast milk and may harm a nursing baby.
TYLENOL Ultra Relief contains a pain reliever plus an enhancer to work fast on tension *Clinical studies have proven that an acetaminophen and caffeine.
Works fast on tension headache & migraine pain.
You should only take one medicine with acetaminophen at a time.Use our medicine checker to ensure you are taking medicine responsibly.
You want fast, effective relief so you can quickly GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS.